# SDR USAA920081926

- Difficulty date: October 10, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N245AY
- Make and model: Boeing 767201
- Aircraft serial: 23897
- Aircraft time: 86,728 hours, 17,948 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM C3 MAJOR REPAIR NR 6113987 KEEL BEAM PANEL SUPPORT CORRODED AT BS 900, WL 108, BLO.  REPLACED KEEL BEAM PANEL SUPPORT AT BS 900, WL 108, BLO IAW B767 SRM 51-40-02.
